# SDR CALA2023062101956

- Difficulty date: June 14, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 99,383 hours, 10,011 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Main Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CONFIG GEAR STEERING ON TAKEOFF REQUEST MEL 3253A FOR MAIN GEAR STEERING SYSTEM. DEFERRED MLG STEERING INOP PER MEL 3253A. DDP C/W. MEL 3253A APPROVED. DDP C/W. BOTH MLG STEERING LOCKED IN OFF POSITION & C/B N27 UPDATE FOR MM PULLED & COLLARED ON P-110 C/B PANEL. ADD FAULT: 32-63010 RETURNED MAIN LANDING GEAR STEERING TO NORMAL AND RESET CB N27 ON P110 FOLLOWING FIM 32-53 TASK 805 FOUND MESSAGE TO HAVE OCCURED DURING ENGINE START PER FIM THIS ENDS TROUBLESHOOTING. NO ACTIVE STATUS MESSAGE OR EXISTING FAULTS UNDER ATA 32. ADD EMP:U377301
